Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Staph infection causing sweating, pain and headache - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Infections
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions

Doctor :   Hi
User :   hello
Doctor :   How can I help you?
User :   today i was diagnosed with a staph infection, and now i am really hot and have a headache
User :   are these severe signs should i go to the er?
Doctor :   May I know in detail
Doctor :   What are your present complaints
User :   i was diagnosed with a staph infection today
Doctor :   I understood that
Doctor :   but why are you diagnosed
Doctor :   Did you take the temperature
Doctor :   Which complaints do you have now?
User :   dont have a thermometor
User :   i am a college student
Doctor :   Ok
User :   but the pain is back in the affected areas... and i am just really hot and sweaty and i have a head ache
Doctor :   You must be runnnign temp
Doctor :   better go to ER
Doctor :   Thanks for visting temperature
Doctor :   sorry visting us
User :   i have only been taking antibiotics since like 3 this after noon....
Doctor :   However you should not worry
Doctor :   It takes 48 hours
User :   but the pain seams to be getting worse... and if im not by a fan i start to sweat
Doctor :   for you to resolve from these symtoms
User :   well i was on k flex before the one i am on now and i had two shots of rospepren
Doctor :   Ok
Doctor :   what other medicines
Doctor :   are you taking
Doctor :   were you given tylenol
Doctor :   to control the temp
User :   septra ds
User :   no
User :   and xyzal
User :   and i seam to be itchy all over....
Doctor :   You may take TYLENOL 250mg
Doctor :   now
Doctor :   to reduce the sweatiness
User :   ok...

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor